# SDR CALA2019112862076

- Difficulty date: November 24, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 97,512 hours, 22,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 68 0  BETWEEN STR 24L-25L. RG35. REF ST ENGINEERING. N/R 0080866 CHECKED LIMITS TO DENT ON FWD CARGO LH FRAME UPPER FLANGE AT STA 680 BETWEEN 24L AND 25L; L=1.36",  W=1.0", D=.038". OUT OF LIMI TS IAW B757-200 SRM 53-00-07 AD1, FIG 101, PG 101. REPAIRED FRAM E IAW B757-200 SRM 53-00-07 REPAR 5, FIG 201, PG 201. REPAIR IS A CATEGORY "B" REPAIR AND REQUIRE INSPECTIONS IAW B757-200 SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PG 211. AREA F.O.D FR EE . THIS REPAIR IS A ZONE 1 CAT B REPAIR. INITIATED DIP TO PERFORM A DVI AND HFEC INSPECTIONS AT 37,500 FC AFTER REPAIR OR BEFORE 50,000 IRFRAME FC WHICHEVER COMES FIRST. WITH REPETATIVE INSP. FIGURE 201 TABLE II. AT 12,000 FC THERE AFTER. REF. B757-200 SRM 53-00-07 REPAIR 5
